# SDR A6WA201040037

- Difficulty date: January 15, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 20,983 hours, 18,743 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Structure
- Part number: 601R3713828
- Condition: Damaged
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PYLON PANEL 422DB DIVIDER ARE BOTH CRACKED.  REMOVED DAMAGED RT PYLON PNL 422DB DIVIDERS AND INSTALLED 2 EA SERVICEABLE DIVIDERS IAW SRM 51-42-10, 51-42-10.
